I am currently on 112mcg of levothyroxine. My last blood work was tsh 4.89
free T4 o.6 I started on 25mcg of levo. 16 months ago when first diag. as hypo. I have had to increase to the level I'm at now. I have never felt good,
and am very tired, continued weight gain, migranes and achy joints.CBC all normal.
free t4 ref. range is 0.7-1.9 mine 0.60
tsh range 0.40-4.70 mine 4.89
I also asked the nurse if I should have my free t3 checked, she put me on hold and came back and said "that's only if you have hyperthyroidism"
Last edited by Kris0120; 06-21-2008 at 01:13 PM.
Reason: had to add info.
You aren't any less hypo than you were in the beginning! You need a much higher dose than you're taking.
Tell us... be honest... Do you take your med faithfully every single day? Do you take it at least an hour before eating in the a.m. and at least 4 hours apart from calcium or iron supplements? It doesn't appear that your rather typical dose is doing anything for you at all, and your method of taking it could be the culprit if you aren't doing it as described.
My gosh... If that doctor thinks your labs look good, please ... find a better doctor!
In response to when and how I take my med., yes, I do take it every day. I
am not a breakfast eater anyway, so I take it first thing in the morning, and
wait (at least) an hour to eat. I used to take one a day vitamins and had stopped because I was afraid it might mess up my levo. I saw something
somewhere about calcium messing up the absorption of the levo. I just started taking them again and had asked the pharmacist if it was ok. He said yes, but to take it in the afternoon and on a full stomach which is what I was doing anyway. I was as surprised as my doc. that the tsh was elevated again. I was under extra stress in May and 1st week of June. I had Migranes for the full first week in June. I don't know if the stress aggravated my system and posssibly caused a rise in the tsh. I am really trying to de-stress
as much as possible and get healthy again.